# SDR UALA2013032101767

- Difficulty date: March 20, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 43,457 hours, 18,132 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D531320100000
- Part serial: 60
- Condition: Damaged
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADMOME DAMAGED.  COMPLIED WITH ECRA 5350-02074. R & R RADOME.
